×

zbMATH — the first resource for mathematics

Found 54 Documents (Results 1–54)

100
MathJax
Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS) (ISBN 978-1-60133-023-9). AIMS Series on Applied Mathematics 10, 538-545 (2020).
MSC:  65 35L60 35L65 65M08
PDF BibTeX XML Cite
Sib. Zh. Vychisl. Mat. 13, No. 4, 403-411 (2010); translation in Numer. Analysis Appl. 3, No. 4, 329-335 (2010).
MSC:  37N25 37C27 92C42
PDF BibTeX XML Cite
Ceragioli, F. (ed.) et al., System modeling and optimization. Proceedings of the 22nd IFIP TC7 conference, July 18–22, 2005, Turin, Italy. New York, NY: Springer (ISBN 0-387-32774-6/hbk). IFIP, International Federation for Information Processing 199, 101-111 (2006).
MSC:  90C35 90B10
PDF BibTeX XML Cite
Full Text: DOI
Kloeden, Peter E. (ed.) et al., Chaotic numerics. An international workshop on the approximation and computation of complicated dynamical behavior, July 12-16, 1993, Deakin Univ., Geelong, Australia. Providence, RI: American Mathematical Society. Contemp. Math. 172, 169-184 (1994).
Reviewer: B.Werner (Hamburg)
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
all top 3
Software